MathSciNet Relay Station
MathSciNet bibliographic data
MR1355005 (97a:11161) 11N69 (11A15 11Y70)
Bach, Eric; Lukes, Richard; Shallit, Jeffrey; Williams, H. C. Results and estimates on pseudopowers. Math. Comp. 65 (1996), no. 216, 1737–1747.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement